# SDR ASAA2013051915373

- Difficulty date: May 19, 2013
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C3385916
- Condition: Corroded
- Location: Bs 727-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PIT SIDEWALL PANEL FOUND NR 1 FLOOR PANEL RT EDGE TO HAVE LIGHT SURFACE CORROSION.  ACFT GROUNDED. REMOVED CORROSION ON NR 1 FLOOR PANEL MATERIAL LOSS FOUND TO BE OUT OF LIMITS AND FABRICATED NEW FLOOR PANEL IAW SRMS 53-60-53-1A-1 AND 51-40-05-0G-0, W 2.0, O .071, L 8, R 0.0, D .071.
